메뉴 건너뛰기




Volumn 168, Issue 1, 1992, Pages 13-17

Diffusion in uniformly hyperbolic one-dimensional maps and Appell polynomials

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0041336891     PISSN: 03759601     EISSN: None     Source Type: Journal    
DOI: 10.1016/0375-9601(92)90321-C     Document Type: Article
Times cited : (34)

References (13)
  • 1
    • 0000276065 scopus 로고
    • Diffusion, effusion, and chaotic scattering: an exactly solvable Liouvillian dynamics
    • to appear in
    • (1992) J. Stat. Phys.
    • Gaspard1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.